| Model Number |
DVEA3E4 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the extravascular implantable cardioverter defibrillator (ev-icd) classified an episode as oversensing noise.It was determined that the patient works in a coal mine and was near a high-frequency machine at the time of the episode, and extravascular (ev) lead noise was recreated with isometric movements of the patients left arm.Since the machine and positional changes may have both contributed to the episode, oversensing protection was increased to 6 where only a minimal amount of noise was still visible on electrograms (egm) but was not marked as sensed with additional isometric maneuvers.The ev-icd and lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.